SIGN UP

Muscle Twitching Long After Finishing Medication??

Avatar Image
joko | 12:48 Sat 24th Jul 2021 | Body & Soul
1 Answers
i was on gabapentin for about 5 months, and i stopped because of the side effects - one of which was muscle twitching, it was like one sudden jerk, mostly of my arms/shoulders, but sometimes whole body ones

ive been off it now for about 9 months, and ive noticed that whenever im tired i start to twitch again.

its only when im really tired and my body feels like its sort of slowing down to sleep.
and sometimes when ive not long woke up and my body is still half asleep - but thats not as much.

when im up and about and awake it doesnt happen.

why is this happening? seems like an odd 'legacy'.

or is there some other cause i should check out?

thanks :)

Answers

Only 1 answerrss feed

Best Answer

No best answer has yet been selected by joko. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Almost certainly no big deal and certainly not if there are no underlying illness e.g stroke, epilepsy or other disorders.

Known as idiopathic myoclonus and nobody knows what causes it.
If inthe most unlikely scenario of it progresses to other muscle groups then seek medical consultation.

Only 1 answerrss feed

Do you know the answer?

Muscle Twitching Long After Finishing Medication??

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.